Non interpolation in Morrey-Campanato and block spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 1, p. 31-40
@article{ASNSP_1999_4_28_1_31_0,
     author = {Blasco, Oscar and Ruiz, Alberto and Vega, Luis},
     title = {Non interpolation in Morrey-Campanato and block spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {1},
     year = {1999},
     pages = {31-40},
     zbl = {0955.46013},
     mrnumber = {1679077},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_1_31_0}
}
Blasco, Oscar; Ruiz, Alberto; Vega, Luis. Non interpolation in Morrey-Campanato and block spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 1, pp. 31-40. http://www.numdam.org/item/ASNSP_1999_4_28_1_31_0/

[A] J. Alvarez, Continuity of Calderon-Zygmund type operators on the predual of a Morrey space, To appear in the Proc. of "Clifford Algebras in Analysis", Studies in Advanced Math., CRC Press. | MR 1383112 | Zbl 0842.42008

[BL] J. Bergh - J. Lofstrom, "Interpolation Spaces", Springer-Verlag New York, 1976. | MR 482275 | Zbl 0344.46071

[C] S. Campanato, Proprietà di hölderianità di alcune classi difunzioni, Ann. Scuola Norm. Sup. Cl. Sci. 17 (1963), 175-188. | Numdam | MR 156188 | Zbl 0121.29201

[CM] A. Campanato - M.K.V. Murthy, Una generalizzazione del teorema di Riezs-Thorin, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 19 (1965), 87-100. | Numdam | MR 180860 | Zbl 0145.16301

[CS] S. Chanillo - E. Sawyer, Unique continuation for Δ + V and the C. Fefferman-Phong class, Trans. Amer. Math. Soc. 318 (1990), 275-300. | Zbl 0702.35034

[ChR] F. Chiarenza - A. Ruiz, Uniform l2-weighted Sobolev inequalities, Proc. Amer. Math. Soc. 112 (1991), 53-64. | MR 1055768 | Zbl 0745.35007

[FP] C. Fefferman - D.H. Phong, Lower bounds for Schrödinger equations, J. Eq. aux Derivees Partielles. Saint Jean de Monts. Soc. Mat. de France, 1982. | Numdam | MR 672274 | Zbl 0492.35057

[K] C. Kenig, Restriction theorems, Carleman Estimates, Uniform Sobolev inequalities and unique continuation, Proceedings of Harmonic Analysis and PDEs, 69-91. E1 Escorial, 1987. Lectures Notes in Math. 1384. | MR 1013816 | Zbl 0685.35003

[Ku] A. Kufner - O. John - S. Fucik, "Function Spaces". Noordhoff International Publishing, Leyden, 1977. | MR 482102 | Zbl 0364.46022

[M] G.N. Meyers, Mean oscillation over cubes and Hölder continuity, Proc. Amer. Math. Soc. 15 (1964), 717-721. | MR 168712 | Zbl 0129.04002

[P] J. Peetre, On the theory of ,Lp,λ Spaces, J. Funct. Anal. 4 (1969), 71-87. | Zbl 0175.42602

[RV1] A. Ruiz - L. Vega, Unique continuation for the solutions of the Laplacian plus a drift, Ann. Inst. Fourier (Grenoble) 41, 3 (1991), 651-663. | Numdam | MR 1136598 | Zbl 0772.35008

[RV2] A. Ruiz - L. Vega, Local regularity of solutions to wave equations with time-dependent potentials, Duke Math. J. 76, 3 (1994), 913-940. | MR 1309336 | Zbl 0826.35014

[RV3] A. Ruiz - L. Vega, Corrigenda to unique ... , and a remark on interpolation on Morrey spaces, Publicacions Matematiques 39 (1995), 405-411. | MR 1370896 | Zbl 0849.47022

[Sc] M. Schechter, "Spectra of Partial Differential Operators", second edition, North Holland, 1986. | MR 869254 | Zbl 0607.35005

[SOS] G. Soares De Souza - R. O'Neil - G. Sampson, Several characterization for the special atom spaces with applications, Revista Mat. Iberoamericana 2 (1986), 333-355. | MR 908057 | Zbl 0642.46031

[So] F. Soria, Characterizations of classes of functions generated by blocks and associated Hardy Spaces, Indiana Univ. Math. J. 34, 3 (1985), 463-491. | MR 794573 | Zbl 0573.42015

[St] G. Stampacchia, L(p,λ) -Spaces and interpolation, Comm. Pure Appl. Math. 17 (1964), 293-306. | Zbl 0149.09201

[SteZ] E.M. Stein - A. Zygmund, Boundedness of translation invariant operators on Hölder spaces and Lp -spaces, Ann. Math. 85 (1967), 337-349. | MR 215121 | Zbl 0172.40102

[T] M. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations 17 (1992), 1407-1456. | MR 1187618 | Zbl 0771.35047

[W] T. Wolff, Unique continuation for |Δu| ≤ V |∇u| and related problems, Revista Mat. Iberoamericana 6, 3 (1990), 155-200. | Zbl 0735.35024

[Z] C. Zorko, The Morrey space, Proc. Amer. Math. Soc. 98 (1986), 586-592. | MR 861756 | Zbl 0612.43003